mental-health-icon
About emotional blunt
If someone is emotionally numbness due to the side effect of antidepressent.is it curable or not.plz tell me
28 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hello! It is 100 percent curable you need not worry about it. Let us discuss your issue and we will come to the best treatment available
Next Steps
Video consultation or clinic vist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
We need to see is it due to medication or due to relapse of illness. If it is due to medication then this is not a permanent effect . It is reversible with dose modification or shifting to another molecule.
Next Steps
consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Needs an evaluation , whether it is because of antidepressants or it is a part of your depression
Health Tips
consult online for further information
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.